On the number of generators of modules over polynomial affine rings.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 11-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1991__208_3_174297,
author = {Ricardo Garc{\'\i}a L\'opez},
title = {On the number of generators of modules over polynomial affine rings.},
journal = {Mathematische Zeitschrift},
pages = {11--22},
year = {1991},
volume = {208},
number = {3},
zbl = {0738.13013},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174297/}
}
Ricardo García López. On the number of generators of modules over polynomial affine rings.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 11-22. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174297/